Parabolic initial-boundary value problems in Orlicz spaces

Tom 85 / 2005

A. Elmahi, D. Meskine Annales Polonici Mathematici 85 (2005), 99-119 MSC: 35K15, 35K20, 35K60. DOI: 10.4064/ap85-2-1

Streszczenie

We prove some time mollification properties and imbedding results in inhomogeneous Orlicz–Sobolev spaces which allow us to solve a second order parabolic equation in Orlicz spaces.

Autorzy

  • A. ElmahiC.P.R., B.P. 49
    Fès, Morocco
    e-mail
  • D. MeskineDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar Mahrazr, B.P. 1796
    Atlas, Fès, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek